Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Olanzapine and side effects

Posted by douglas Berryman on May 4, 1999, at 8:59:39

In reply to Re: Olanzapine and side effects, posted by douglas berryman on May 4, 1999, at 8:49:07

my brother has been diagnosed with schizoaffective disorder. He has been for a number of years been taking psychotropic medications and lithium. Currently, he is taking olzanpine, lithium, divalproex (depakote). I have noticed lately that he is displaying psuedo-parkinsonism like symptoms. At times he has difficulty not spilling a glass of water. Is a side effect of olanzapine tardivdiskinsea or psuedo-parkinsonism? I suspect it has a contributory effect after 10 years+ of taking psychotropic medication. It just concerns me because it seems to have become more noticable at what I perceive at a alarming rate. I wonder what can be done to help alleviate this horrible side effect. Change medication? I know that the side effects are more or less permanent. But, again, is there a way to help alleviate or reduce the psuedo-parkinsonism?




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:douglas Berryman thread:939